Deliver to Taiwan
IFor best experience Get the App
Wellness Basics Multi-Symptom Daytime Cold & Flu Relief Liquid (12 oz)combines acetaminophen, dextromethorphan HBr and phenylephrine HCI to relieve common cold and flu symptoms without making you drowsy. These include minor aches and pains, headache, sore throat, nasal congestion, fever and cough due to minor throat and bronchial irritation. Its cold-and flu-fighting formula compares to the active ingredients in Vicks Dayquil and is free from alcohol, antihistamine and pseudoephedrine. Proudly manufactured in the U.S.A.
P**V
All the right ingredients for OTC cold medication - multi-symptom Cold & Flu Relief
With a daughter in college and my working in the healthcare field with hundreds of people every day, there is no shortage of colds this year in my house. Fever, cough, runny nose, and sore throat are the typical symptoms of a cold. It feels like you are dying, but you probably won't. Just increase your fluids, get plenty of rest, and take an over the counter cold medication like Wellness Basics non-drowsy daytime cold & flu relief.This product comes in liquid form and fights multiple symptoms. Acetaminophen (Tylenol) helps reduce fever and relieve pain. Dextromethorphan is a cough suppressant. Pheynylphrine is a nasal decongestant. These are the same basic ingredients found in Dayquil Cold & Flu OTC medication.I prefer the liquid over the gel caps. It just makes me feel like its working faster.Adults can take 30 mls every four hours as needed for symptoms. Increase fluids and get plenty of rest and you should feel better in a few days.
J**R
Does what it says. I'll be darned.
I am reviewing a bottle of Wellness Basics Multi-Symptom Daytime Cold & Flu Relief that I received at no cost through the Amazon Vine program.I took the recommended dose for cold symptoms recently. The liquid is warming and while it's hard to place the taste, it's trying to be pleasant and sweet like an orange but less acidic and not nearly as harsh as the cough syrup taste. My cough got easier, my nose ran less, and my throat felt better. I'd compare this to a DayQuil.If there's anything I didn't like it was the presence of acetaminophen, only because I'd prefer to take that separately for aches if I need to (or take Ibuprofen instead), however I would buy this again to have on hand for my next cold.
C**N
Felt better, but I used a lot
I got this at the perfect time! I have been suffering from every illness unleashed in my near vicinity this year! I developed a cold, complete with sneezing, runny nose, and sore throat. I immediately started taking this medicine and found my symptoms reduced pretty quickly. The duration of my cold was only a couple of days, which is better than my full week of feeling the symptoms. I like the taste, too.My one complaint is that I used the entire bottle by following the directions for the length of my cold. That seems like I would need to buy a couple of bottles in case I got sick again, or if someone else in my house caught my cold.I would definitely use this again with my next cold!
C**P
Works well, costs less
This Wellness Basics (wb) Cold & Flu Relief works just as well as Vicks DayQuil Cold & Flu Relief, but costs less. The active ingredients are the same (acetaminophen, dextromethorphan HBr and phenylephrine HCl). This medicine helps with coughing and nasal congestion in a non-drowsy formula, so it should not make you sleepy. The acetaminophen it contains helps relieve pain and reduce fever. Its flavor is not bad, but is definitely mediciny. This cold & flu medicine is recommended for ages 6 years and up, and is manufactured in the USA. It is also available in softgel capsules should you prefer pills over liquid.Note that since this wb Cold & Flu Relief contains acetaminophen, it is important to not take acetaminophen or any other drug containing acetaminophen while taking this medication, as severe liver damage can result.
M**E
Works as good as name brand
This liquid works just as good as the name brands do. It has all the same ingredients for cough and congestion, as well as minor pain relief. Taste isnt truly delicious, but I've never had a cough syrup that tasted good, so that's not surprising. The only issue I have is that phenylephrine never works for me so I have to pile on pseudoephedrine on top. For myself, only buy products behind the counter because they have the pseudoephedrine instead of the phenylephrine. Others in my household do ok with phenylephrine most of the time, so I keep both types of medicines on hand. Either way, this one works fine for me for my cough and chest congestion. Just had to add the pseudoephedrine to clear my nose and ears.
R**E
Similar to that other orange cold medicine
Look, you don't need me to tell you how to use or when you need medicine. I think we're all pretty much on the same page. And if not, it's right on the package. I have mixed feelings on conbined medicines, in this case acetaminophen, dextromethorphan HBr and phenylephrine HCI. I have noticed that when combined, dosages tend to be smaller. There is 650mg of acetaminophen in a dose here. Is that going to help your headache/fever more than extra strength acetaminophen which is 1000mg per dose? You know the answer. The other two active ingredients you can get in higher doses as well. Regardless, if your go to is that other orange daytime cold medicine, there is not much difference here.
S**L
Works like the brand name
This works like the brand name, in alleviating symptoms due to having a cold, or being sick. I don't like the taste. I usually take the pill form, so I'm not sure how this compares to the taste of the liquid that the brand name sells. The initial taste isn't bad, it is the aftertaste. It makes my throat feel cold, like I drank something with menthol, which makes drinking water, or anything for quite sometime afterwards, burn my throat. Some people might like that, so if you do, than great, but I don't care for it. However, it isn't a deal breaker for a medication that helps me feel better throughout the day.
T**T
As Good as Brick & Mortar Brands
Normally we don't buy big brand names products when the ingredients are identical for over the counter medication. This brand worked as well as the store brands we've tried over several years. Given that I've been fighting virus and allergies for nearly two months now, this was a much needed product to try out. It worked great! It allowed me to control my cough so I could do my museum tours, attend a musical, and even hang out with friends for 2-4 hours at a time with little to no coughing. The taste is meh but I don't expect good tasting cough syrup just tolerable tasting and this meets that expectation.
TrustPilot
1 周前
4天前